Sontakke, Bhausaheb, Shaikh, Amjad, Nisar, Kottakkaran. (1397). Existence and uniqueness of integrable solutions of fractional order initial value equations. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(2), 137-148. doi: 10.22124/jmm.2018.9971.1147
Bhausaheb Sontakke; Amjad Shaikh; Kottakkaran Nisar. "Existence and uniqueness of integrable solutions of fractional order initial value equations". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6, 2, 1397, 137-148. doi: 10.22124/jmm.2018.9971.1147
Sontakke, Bhausaheb, Shaikh, Amjad, Nisar, Kottakkaran. (1397). 'Existence and uniqueness of integrable solutions of fractional order initial value equations', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 6(2), pp. 137-148. doi: 10.22124/jmm.2018.9971.1147
Sontakke, Bhausaheb, Shaikh, Amjad, Nisar, Kottakkaran. Existence and uniqueness of integrable solutions of fractional order initial value equations. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1397; 6(2): 137-148. doi: 10.22124/jmm.2018.9971.1147


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.